J. Ericksen, Conservation Laws for Liquid Crystals, Transactions of the Society of Rheology, vol.5, issue.1, pp.22-34, 1961.
DOI : 10.1122/1.548883

F. Leslie and Q. J. Mech, SOME CONSTITUTIVE EQUATIONS FOR ANISOTROPIC FLUIDS, The Quarterly Journal of Mechanics and Applied Mathematics, vol.19, issue.3, pp.357-370, 1966.
DOI : 10.1093/qjmam/19.3.357

P. G. De-gennes and J. Prost, The Physics of Liquid Crystals, 1993.

G. A. Chechkin, T. S. Ratiu, M. S. Romanov, and V. N. Samokhin, Nematic liquid crystals. Existence and uniqueness of periodic solutions to Ericksen?Leslie equations, Bull. Ivan Fedorov Mosc, State Univ. Print. Arts, vol.12, pp.139-151, 2012.

G. A. Chechkin, T. S. Ratiu, M. S. Romanov, and V. N. Samokhin, Existence and Uniqueness Theorems for the Two-Dimensional Ericksen???Leslie System, Journal of Mathematical Fluid Mechanics, vol.214, issue.2, 2016.
DOI : 10.1016/j.anihpc.2014.11.001

URL : https://hal.archives-ouvertes.fr/hal-01383845

G. A. Chechkin, T. S. Ratiu, M. S. Romanov, and V. N. Samokhin, Existence and uniqueness theorems in two-dimensional nematodynamics. Finite speed of propagation, Russ. Acad. Sci. Dokl. Math. Dokl. Akad. Nauk, vol.91, issue.4625, pp.354-358, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01398390

T. S. Ratiu, M. S. Romanov, and G. A. Chechkin, Homogenization of the equations of the dynamics of nematic liquid crystals with inhomogeneous density, J. Math. Sci. Probl. Mat. Anal, vol.186, issue.2, pp.322-329, 2012.

G. A. Chechkin, T. P. Chechkina, T. S. Ratiu, and M. S. Romanov, Nematodynamics and random homogenization, Applicable Analysis, vol.95, issue.10, 2015.
DOI : 10.1081/PDE-120004895

URL : https://hal.archives-ouvertes.fr/hal-01380185

F. Gay-balmaz and T. S. Ratiu, The geometric structure of complex fluids, Advances in Applied Mathematics, vol.42, issue.2, pp.176-275, 2009.
DOI : 10.1016/j.aam.2008.06.002

F. H. Lin, Nonlinear theory of defects in nematic liquid crystals; Phase transition and flow phenomena, Communications on Pure and Applied Mathematics, vol.29, issue.6, pp.789-814, 1989.
DOI : 10.1002/cpa.3160420605

F. H. Lin and C. Liu, Nonparabolic dissipative systems modeling the flow of liquid crystals, Communications on Pure and Applied Mathematics, vol.9, issue.5, pp.501-537, 1995.
DOI : 10.1002/cpa.3160480503

S. Shkoller, WELL-POSEDNESS AND GLOBAL ATTRACTORS FOR LIQUID CRYSTALS ON RIEMANNIAN MANIFOLDS, Communications in Partial Differential Equations, vol.117, issue.5-6, pp.1103-1137, 2002.
DOI : 10.2307/2006981

M. C. Hong, Global existence of solutions of the simplified Ericksen???Leslie system in dimension two, Calculus of Variations and Partial Differential Equations, vol.160, issue.1-2, pp.15-36, 2011.
DOI : 10.1007/s00526-010-0331-5

F. H. Lin, J. Y. Liu, and C. Y. Wang, Liquid Crystal Flows in Two Dimensions, Liquid crystal flows in two dimensions, pp.297-336, 2010.
DOI : 10.1007/s00205-009-0278-x

J. Huang, F. Lin, and C. Wang, Regularity and Existence of Global Solutions to the Ericksen???Leslie System in $${\mathbb{R}^2}$$ R 2, Communications in Mathematical Physics, vol.252, issue.2
DOI : 10.1007/s00220-014-2079-9

Y. Wu, X. Xu, and C. Liu, On the General Ericksen???Leslie System: Parodi???s Relation, Well-Posedness and Stability, Archive for Rational Mechanics and Analysis, vol.101, issue.3&4, pp.59-107, 2013.
DOI : 10.1007/s00205-012-0588-2

M. Dai, Existence of regular solutions to the full liquid crystal system, 2013.

T. Huang, C. Wang, and H. Wen, Strong solutions of the compressible nematic liquid crystal flow, Journal of Differential Equations, vol.252, issue.3, pp.2222-2265, 2012.
DOI : 10.1016/j.jde.2011.07.036

C. Y. Wang, Well-posedness for the heat flow of harmonic maps and the liquid crystal flow with rough initial data, Archive for Rational Mechanics and Analysis, vol.188, issue.2, pp.1-19, 2011.
DOI : 10.1007/s00205-010-0343-5